# SDR 2022FA0000735

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: General aviation
- Aircraft: N665QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0201
- Aircraft time: 3,624 hours, 2,407 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 695226011
- Condition: Delaminated
- Location: Lt Nacelle
- Part time: 3,624 hours, 2,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE LOWER COWLING LEADING EDGE COMPOSITE DELAMINATION.
